Zithromax Z-pak Bad Drug
Very bad Drug!! email me for my experience ******
Avgconsum - Agreed. Your email did not come up- here is my experience: After the first dose (the first two pills you take at once) I developed vertigo like symptoms- and hour after the second dose (the second one pill) My vision started to jump up and down really fast and the dizziness/ balance problems became 10 times worse- plus got a rash on both sides of my face. I found out the vision thing is called oscillopsia and the other symptoms were due to vestibulotoxicity from this medication. The oscillopsia has gotten better (thank God!!!) but I still get strange sensations when I move my head- like my brain quivers or something- and sometimes it feels like it is moving inside my skull. I pray that none of this is permanent- no one can tell me if it will go away. My balance has gotten better too so I am hoping this all means it will not be permanent. It has been a month and a half since my last dose. If you go into Pubmed and do a search for Azithromycin plu terms like heart, delirium, induced, SNHL, adverse events...you will see that researchers are aware of the many adverse events associated with this drug. The incidence is low in the general population, but for us unlucky few the symptoms are serious and anything vestibular related can give you really scary sensations.